# SDR SB05095

- Difficulty date: August 18, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE AISLE EMERGENCY EXIT LIGHT WAS FOUND BROKEN.  MAINTENANCE REPLACED THE EMERGENCY EXIT IDENTIFIER AND A FUSE IN THE BATTERY PACK.  OPERATIONALLY CHECKS OK.
